# SDR SWIA200312242

- Difficulty date: August 3, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 23,740 hours, 33,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 6 FORWARD INOP.  REMOVED AND REPLACED THE NR 1 ELBP WITH SERVICEABLE UNIT IAW 33-51-01.  OPS CHECKS GOOD.  S/N OFF:  1210/04-96
